English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On spectra of linearized operators for Keller-Segel models of chemotaxis

MPS-Authors
/persons/resource/persons184828

Ovchinnikov,  Y. N.
Max Planck Institute for the Physics of Complex Systems, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Dejak, S. I., Lushnikov, P. M., Ovchinnikov, Y. N., & Sigal, I. M. (2012). On spectra of linearized operators for Keller-Segel models of chemotaxis. Physica D-Nonlinear Phenomena, 241(15), 1245-1254. doi:10.1016/j.physd.2012.04.003.


Cite as: https://hdl.handle.net/11858/00-001M-0000-0029-8971-2
Abstract
There is no abstract available